Please use this identifier to cite or link to this item:
Title: Cationic rhodium(I) and iridium(I) α-diimine complexes
Authors: Harding, DAJ
Hope, EG
Singh, K
Solan, GA
First Published: 9-Feb-2012
Citation: POLYHEDRON, 2012, 33 (1), pp. 360-366
DOI Link: 10.1016/j.poly.2011.11.058
ISSN: 0277-5387
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Chemistry

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.